National Immunization Awareness Month on August, 2017: Months represents and the colors?
August, 2017 is National Immunization Awareness Month 2017. National Immunization Awareness at Helen B. Atkinson Health Center ... August is National
I just listed the one's relating to very common dieases, and also by it's relevancy to your examples but there are more at my source. I hope this helps! :)
November - National Epilepsy Awareness Month (Purple)
Lung Cancer Awareness Month (Clear or Pearl)
National Novel Writing Month (Light Blue)
National American Indian & Alaska Native Heritage Month (None)
December - Political Correctness Awareness Month (None)
Safe Toys and Gifts Awareness Month (None)
January - Birth Defects Prevention Month (Pink and Blue)
Cervical Cancer Awareness Month (Teal)
February - African-American History Month (Red, Yellow, Green)
American Heart Month (Red)
Thyroid Disease Awareness Month (Light Blue)
March - Brain Injury Awareness Month (Green)
Colorectal Cancer Awareness Month (Blue)
Endometriosis Awareness Month (Yellow)
Women's History Month (None)
Greek-American Heritage Month (None)
Irish-American Heritage Month (None)
April - Alcohol Awareness Month (None)
Arab-American Heritage Month (None)
Autism Awareness Month (Red, Yellow, Blue, and Light Blue)
Cancer Control Month (None)
Child Abuse Prevention Month (Blue)
Sexual Assault Awareness Month (Teal)
May - Asian Pacific American Heritage Month (None)
Jewish American Heritage Month (None)
Brain Tumor Awareness Month (Grey)
June - AIDS Awareness Month (Red)
ALS Lou Gehrig’s Disease Awareness Month (None)
Gay and Lesbian Pride Month (Rainbow)
July - Eye Injury Prevention Month (None)
French-American Heritage Month (None)
Group B Strep Awareness Month (Light Blue, White, Light Pink)
August - Amblyopia Awareness Month (None)
Cataract Awareness Month (None)
Immunization Awareness Month (None)
Psoriasis Awareness Month (None)
Spinal Muscular Atrophy Awareness Month (Light Gold)
You knew she was going to run a fever, but..
This is so irresponsible and I really dislike answering these questions. Next time, make sure you obtain all the necessary information to make a report to VAERS in the case that something like this just might happen (almost always). A fever is an acute adverse reaction and should be reported. By reporting this to VAERS you are helping support vaccine awareness so others don't make the same foolish mistake as you.
or Call VAERS at 1-800-822-7967
To the woman above me, febrile seizures are not caused by the fever itself or even cause brain damage for that matter. However, they are caused by an ABRUPT rise in temperature. Both febrile seizures and fevers are not dangerous and brain damage can only occur when the body reaches a temperature of 106.7 for a long period of time. The majority of extremely high fevers are attributed to heat exhaustion or dehydration, not infection.
Also, you should never give an infant Tylenol because it depletes the body of glutathione which is predominantly found in the liver and kidneys. Ironically, two major organs used in the detoxification process. So, by destroying this bodily chemical with artificial pain relievers you are essentially inhibiting your baby's ability to remove the harmful ingredients in a vaccine. Since your daughter is only two months anything above 100-101 in small infants should warrant a hospital visit, but I'm sure they'll just administer Tylenol anyways. Honestly, you should have considered all this before you had her vaccinated.
"Glutathione detoxifies acetaminophen, but once glutathione is depleted there can be significant cell death in the liver [THE AMERICAN JOURNAL OF MEDICINE; Flanagan,RJ; 91(Suppl C):131S-139S (1991)]. AIDS victims can suffer severe liver and kidney damage by using acetaminophen or alcohol, which severely deplete glutatione [PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES (USA); Herzenberg,LA; r94(5):1967-1972 (1997)]. "
To the other woman above; It's beyond me how a parent could let a child scream in pain and think the reaction is somehow "normal." I could bet my life that you still continued to vaccinate even after your child had a SEVERE reaction. High pitched screaming is also considered a red flag which actually DOES contribute to brain damage. It's called encephalopathy or brain swelling. It can cause the brain stem to rupture or even burst leading to permanent brain damage. But, let me guess, your good doctor said this type of reaction was "ok." Wake up and stop playing Russian Roulette with your children's lives!
Do you think I should go to Temple University or Rutgers University? Do you think I have a chance?
You can get into almost any university you want by attending a community or state college or night school and getting excellent grades. Then you can transfer to your university of choice.
You also don't have to attend college full-time right out of H.S. to get your desired degree. If you wait a few years and get real-life experience, the university of your transfer will only care about your college records; H.S. grades and extracurriculars are disregarded.
Source(s): life experience